# SDR AALA970403

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 5980986
- Condition: Torn
- Location: Nr 2 Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

JFK - FLT 104 - YELLOW SYSTEM FELL TO RED DOT, PUMP SHOWED LOW PRESSURE, SHUT DOWN.  TROUBLESHOT AND FOUND TORN SEALS IN NR 2 PYLON LOW PRESSURE MANIFOLD.  REPLACED SEALS AND SECURED MANIFOLD IN PYLON.  LEAK CHECK OK.  (M)
